

Author: Kunzinger Michael Steinbauer Roland Vickers James A
Publisher: IOP Publishing
E-ISSN: 1361-6382|32|15|155010-155021
ISSN: 0264-9381
Source: Classical and Quantum Gravity, Vol.32, Iss.15, 2015-08, pp. : 155010-155021
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We extend the validity of the Penrose singularity theorem to spacetime metrics of regularity &${C}^{mathrm{1,1}}$;. The proof is based on regularization techniques, combined with recent results in low regularity causality theory.
Related content


The 1965 Penrose singularity theorem
By Senovilla José M M Garfinkle David
Classical and Quantum Gravity, Vol. 32, Iss. 12, 2015-06 ,pp. :


Hawking’s singularity theorem for C1,1-metrics
Classical and Quantum Gravity, Vol. 32, Iss. 7, 2015-04 ,pp. :


Penrose’s singularity theorem in a Finsler spacetime
Classical and Quantum Gravity, Vol. 33, Iss. 2, 2016-01 ,pp. :


A
Monatshefte für Mathematik, Vol. 142, Iss. 4, 2004-08 ,pp. :